# SDR DALA2018022101058

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 49,654 hours, 34,163 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS IN L/E SKIN PANEL ATTACH HOLES BELOW SPLICE ZFS 52.267, LEFT HAND SIDE. HOLE 1, 2, 6, 7, 8, AND 9, TOP TO BOTTOM. NRC 018-0001:5530-01048-01/009 00251: CRACK TO BE COMPLIED WITH ON NRC 254 AND ER/A 565362-14AD REV O.
